# SDR LJJ2005F00000

- Difficulty date: December 31, 2004
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N601LM
- Make and model: Beech A100
- Aircraft serial: B116
- Engine: Pwa PT6A27
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Strap
- Condition: Corroded
- Location: Lt Spar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT HOLE B, LWS 90.35, DURING INSPECTION OF LT S AND K SPAR STRAP.  DER WAS CONSULTED FOR REPAIR.  RECOMMEND CLOSE INSPECTION OF HOLES DURING REPETITIVE INSPECTIONS.  ALSO RECOMMEND THE USE OF AN ANTI-CORROSION LUBRICANT DURING BOLT INSTALLATION. (K)
